# SDR UPS01834873

- Difficulty date: January 23, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3750330529
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 600 - 620 LONG 36 SPLICE AND LONGERON ARE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING AND REPAIRED LONGERON IAW DWG 3750330, AND SRM 53-2-2 FIG 10, 51-1-20D, 51-1-21.
